`a`
Communications on Pure and Applied Analysis (CPAA)
 

ISSN 1534-0392(print)
ISSN 1553-5258(online)

Current volume

Go

Journal archive

Go


Advanced Search

CPAA publishes original research papers of the highest quality in all the major areas of analysis and its applications, with a central theme on theoretical and numeric differential equations. Invited expository articles are also published from time to time. It is edited by a group of energetic leaders to guarantee the journal's highest standard and closest link to the scientific communities.

CPAA is issued jointly by the American Institute of Mathematical Sciences and Shanghai Jiao Tong University. All rights reserved.

  • AIMS is a member of COPE. All AIMS journals adhere to the publication ethics and malpractice policies outlined by COPE.
  • Publishes 6 issues a year in January, March, May, July, September and November.
  • Publishes both online and in print.
  • Indexed in Science Citation Index, CompuMath Citation Index, Current Contents/Physics, Chemical, & Earth Sciences, INSPEC, Mathematical Reviews, MathSciNet, PASCAL/CNRS, Scopus, Web of Science and Zentralblatt MATH.
  • Archived in Portico and CLOCKSS.
  • CPAA is issued jointly by the American Institute of Mathematical Sciences and Shanghai Jiao Tong University. All rights reserved.

TOP 10 Most Read Articles in CPAA, November 2017

1

Existence and uniqueness of solutions to an aggregation equation with degenerate diffusion
Volume 9, Number 6,  Pages: 1617 - 1637,  2010

Andrea L. Bertozzi and Dejan Slepcev

 Abstract       Full Text      Related Articles

2

Heterogeneity-induced spot dynamics for a three-component reaction-diffusion system
Volume 11, Number 1,  Pages: 307 - 338,  2011

Yasumasa Nishiura, Takashi Teramoto and Xiaohui Yuan

 Abstract       References       Full Text      Related Articles

3

Error analysis of a conservative finite-element approximation for the Keller-Segel system of chemotaxis
Volume 11, Number 1,  Pages: 339 - 364,  2011

Norikazu Saito

 Abstract       References       Full Text      Related Articles

4

Large time behavior of solution for the full compressible navier-stokes-maxwell system
Volume 14, Number 6,  Pages: 2283 - 2313,  2015

Weike Wang and Xin Xu

 Abstract       References       Full Text      Related Articles

5

Global existence and blow up of solutions to a class of pseudo-parabolic equations with an exponential source
Volume 14, Number 6,  Pages: 2465 - 2485,  2015

Xiaoli Zhu, Fuyi Li and Ting Rong

 Abstract       References       Full Text      Related Articles

6

Symmetry of solutions to semilinear equations involving the fractional laplacian
Volume 14, Number 6,  Pages: 2393 - 2409,  2015

Lizhi Zhang

 Abstract       References       Full Text      Related Articles

7

On Fractional Schrödinger Equations in sobolev spaces
Volume 14, Number 6,  Pages: 2265 - 2282,  2015

Younghun Hong and Yannick Sire

 Abstract       References       Full Text      Related Articles

8

Least energy solutions for an elliptic problem involving sublinear term and peaking phenomenon
Volume 14, Number 6,  Pages: 2411 - 2429,  2015

Qiuping Lu and Zhi Ling

 Abstract       References       Full Text      Related Articles

9

Nodal solutions for a quasilinear Schrödinger equation with critical nonlinearity and non-square diffusion
Volume 14, Number 6,  Pages: 2487 - 2508,  2015

Yinbin Deng, Yi Li and Xiujuan Yan

 Abstract       References       Full Text      Related Articles

10

Dynamics of a host-pathogen system on a bounded spatial domain
Volume 14, Number 6,  Pages: 2535 - 2560,  2015

Feng-Bin Wang, Junping Shi and Xingfu Zou

 Abstract       References       Full Text      Related Articles

Go to top